# SDR ASAA2023071744070

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 52,834 hours, 15,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 17280
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 41,075 hours, 11,892 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED, WILL NOT RESET, SUPPLY DUCT TEMP 100. GROUNDED - YES. VERIFIED ALL C/B'S ASSOCIATED WITH RIGHT PACK SYSTEM ALL CLOSED. PERFORMED BITE TEST FOR ZONE TEMP CONT 2 FOUND TCV FAULT AS PER AMM TASK 21-61-00-700-806-002. 60047 07/17/2023. REMOVED & REPLACED TEMP CONTROL VALVE REF. AMM 21-51-10. PULL & RESET 3 C/B. PART VERIFIED FOR ETOPS A/C REF. AIPC 21-51-10-4. OPS CHECK GOOD. A/C OK FOR SERVICE.
